| Catalog Number |
010002666 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preoperative preparation, two trial liners were found to be worn.This had no effect on the surgery.No additional information is available for the reported event.
Additional Manufacturer Narrative
(b)(4).G2: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6.Item # 010002666 lot # zb7317651.The liner was returned with the screw removed from the liner.The threads on the liner have a small, fractured sections and burr like material within them.No other damage was noted during visual evaluation.This device has an approximate field age of 2.5 years.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
Event or Problem Description
No additional information available for the reported event.